MathSciNet Relay Station
MathSciNet bibliographic data
MR2496630 (2010c:34097) 34K11 (34N05)
Sun, Shurong; Han, Zhenlai; Zhang, Chenghui Oscillation of second-order delay dynamic equations on time scales. J. Appl. Math. Comput. 30 (2009), no. 1-2, 459–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement